... had a bout of diverticulitis from pain pill also. After antibiotic and liquid diet I am still having constipation. Thanks
- Cholestyramine Information for Consumers
- Cholestyramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cholestyramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... particular day, I was unable to rid the stool because it was too hard and large. The ER doctor helped me get it out and sent me home with a ...
1 answer • 6 Nov 2009
... cotton in my stomach for up to four days after taking as little as one 100 mg capsul. Anyone know what's going on or what I could use ...
0 answers • 24 Jul 2011
Instructions for docusate sodium stool softener say to not take it for more than 1 week unless directed by a doctor. Does that mean not to take it on ...
3 answers • 14 Jul 2012
I was in the hospital for 4 days, once released I have not had a bowel movement. I think I may be constipated from the antibiotics. Trying to drink ...
3 answers • 18 Nov 2012
I am 30 years old. I have always had problems with constipation but it has progressively gotten worse in the last 2 years. I have to take 2-3 ...
1 answer • 3 Mar 2014